Discussion in 'Fibromyalgia Main Forum' started by Hawkeye, Jun 25, 2009.

  1. Hawkeye

    Hawkeye New Member

    Does Lexapro make anyone else feel EXHAUSTED? I am to the bone tired worse than ever...........ughhhhhhhhh

  2. whether it be the SSRI's, SNRI's, etc.. none of them are very kind to my body....

    Lexapro was another 'bad one' for me, another one that made me twitch & jerk like a ragdoll... TERRIBLY... even 11 days after discontinuing it. I do have MS, and 'intention tremors', as well as myoclonus.. but, even my neurologist could see the Lexapro had brought these things about 10x's worse.. They are normally 95+ % under control (the myoclonic jerking, especially- my tremors act up once in a while, mornings can be bad)... but, with medications, they are fine.. except when anti-depressants are involved- and- for reason's I've not figured out yet- LYRICA, and GABITRIL- caused exactly the same (anti-depressants) reaction- loss of appetite, aggression, suicidal ideation, SEVERE limb twitching & jerking, and the pain clinic feels strongly that I had a *seizure* on Lyrica. (a seizure on anti-convulsant medications... I truly am baffled... but, it did cause severe thrashing about).

    Anyways, Lexapro is another one for me, that made me near-comatosed. I would TRY to get up out of bed, sit in the living room, & drink coffee... and literally within a FEW MINUTES, I would be curled up in a ball in the recliner, sideways, falling asleep. I just literally could not hold my own head up. EXHAUSTED.

    I've been on other ones that do that, but NOT AS BAD AS LEXAPRO did to me.

    My sister has bi-polar disorder, and thus, has to be on combination therapy, but, was on Lexapro once, in her cocktail of meds, and she developed SCARY fatigue- more like absolute NARCOLEPSY. She'd nearly choke in her sleep, developed snoring, apnea, and you could never tell when she was gonna 'go out', she also gained A LOT of weight- all that, of course, cannot solely be attributed to Lexapro, not at all, she's been on so many meds, (Like all of us)...

    But, it definitely KEPT me in a state of DRUGGED-type exhaustion. The type of sleepyheaded-ness that ONLY being ''drugged'' can cause. Not your 'normal' sleepiness.. 100% unable to even fight it, control it, etc.. for me. It also set off my heart, though, too.. I couldn't stand long at ALL, or I'd get so short of breath, heart racing, and I'd begin shaking like a ragdoll. My own husband would have to dress me while I sat on the footstool at the end of our bed, or while I was in bed.

    Talk to your doc, I quit the med on my own, but, I was only ON the 'starter' dose, or little more... and I couldn't even pick up a phone, until some of that chit was outta my system. My neuro saw me 11 days later, and dx'd several things, he said it could be due to the Lexapro, (and then also said 3 other things, LOL) anyhow..

    I wish you luck, I did not stay on that drug long... It was either last, or 2nd to last one I tried. That one & Remeron. BAD reactions to both. (as well as all other ones I tried- except--- I think on Wellbutrin, I had the least amount of side effects...)

  3. AuntTammie

    AuntTammie New Member

    back before I learned that I just cannot take SSRIs or pretty much most meds actually, I ws on Lexapro and it did make me more tired (and it also caused a bunch of other bad side effects).....however, please do not make the same mistake I made and just stop taking it all of a sudden..... I did that when most people still believed that SSRIs aren't addictive and that stopping wasn't a problem - boy were they wrong - that was one of the worst experiences (physically) I have ever had, and it wasn't over quickly either.....so if you do decide to stop taking it, I would advise doing so very slowly
  4. Hawkeye

    Hawkeye New Member

    The ragdoll drugged effect is exactly how I felt. It was very scary that this was on ONE dose. I am never putting another one of those pills in my body I never ever want to feel like that again.

    thanks for your posts!